# SDR AU970171

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2599
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SAFETY SLIDE DID NOT DEPLOY DURING TEST - INVESTIGATION FOUND THE SAFETY PIN STILL INSTALLED - SLIDE OPERATED MANUALLY WHEN SAFETYPIN WAS REMOVED - PERSONNEL/MAINTENANCE ERROR
